# SDR DALA2024052305454

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737924ER
- Aircraft serial: 64887
- Aircraft time: 16,233 hours, 6,527 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 16,228 hours, 6,524 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Nose Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3923 -DIV- DIVERTED TO DTW DUE TO LEFT ENGINE NOSE COWL ANTI-ICE DISAGREE. CORRECTIVE ACTION: REPLACED LEFT NOSE COWL ANTI-ICE VALVE, RE-SECURED CANNON PLUG AND PERFORMED OPERATIONAL/LEAK CHECK PER B737 AMM 30-21. OPS CHECKS GOOD. (LP 0355097)
